Alert archive / Indiana / River Flood Warnings in 2017

River Flood Warning 46, NWS Indianapolis, IN

February 8, 20175 counties in Indiana

NWS Indianapolis, IN issued this river flood warning at Feb 8, 2017, 10:43 AM EST for 5 counties in Indiana. It took effect at Feb 8, 2017, 8:59 PM EST. It was in force for 45 hr.

The area

The outline as issued.

The facts

Issued
Feb 8, 2017, 10:43 AM EST (15:43 UTC)
In effect from
Feb 8, 2017, 8:59 PM EST
Expired
Feb 10, 2017, 5:48 PM EST
In force
45 hr
Issued by
NWS Indianapolis, IN
Area
Storm-based polygon
Flood severity
Minor

Counties Fountain County, IN, Parke County, IN, Tippecanoe County, IN, Vermillion County, IN, Warren County, IN

The radar

The Indianapolis radar (KIND), 98 km from the middle of the area, began a volume at 15:46 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Wabash River at Lafayette (LAFI3). The gauge peaked at 11.54 ft at Feb 9, 2017, 4:00 AM EST.

actionminormoderate5101502/0802/0902/1002/11
Action stage
7 ft
Minor stage
11 ft
Moderate stage
18 ft
Major stage
26 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 03335500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

000 
WGUS43 KIND 081543
FLWIND
FLOOD WARNING
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1043 AM EST WED FEB 8 2017

...The National Weather Service in Indianapolis has issued a Flood 
Warning for portions of the following river in western Indiana...

  Wabash River...

.Lowland flooding will return to portions of the Wabash River in
western Indiana.  Flood crests will be lower than those experienced
in late January.  Flooding will affect low agricultural land and some
river parks. 

Rainfall of 1 to 2 inches occurred in much of northern Indiana since
Monday afternoon.


Precautionary/Preparedness Actions...

Motorists should never drive into flood water. Turn around and go 
another way. Keep children away from flooded areas. Recreational and 
agricultural interests should remain alert to changing river 
conditions.

For detailed flood information go to weather.gov/ind on the web and 
click on rivers and lakes.



INC045-121-157-165-171-090343-
/O.NEW.KIND.FL.W.0046.170209T0320Z-170210T2248Z/
/LAFI3.1.ER.170209T0320Z.170209T1800Z.170210T1048Z.NO/
1043 AM EST WED FEB 8 2017

The National Weather Service in Indianapolis has issued a 

* Flood Warning for 
  the Wabash River at Lafayette.
* from this evening to Friday afternoon.
* At  9:30 AM Wednesday the stage was 8.8 feet.
* Flood stage is 11.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by tonight and continue to rise 
  to near 12.0 feet by tomorrow early afternoon.  The river will fall
  below flood stage by Friday morning.
* At 12.0 feet...High water affects a few low river cabins and county 
  roads.

&&

LAT...LON 4056 8673 4048 8688 4040 8709 4033 8709
      4040 8688 4054 8670             

$$

INC045-121-165-171-090342-
/O.NEW.KIND.FL.W.0047.170209T2230Z-170211T1048Z/
/CVGI3.1.ER.170209T2230Z.170210T0600Z.170210T2248Z.NO/
1043 AM EST WED FEB 8 2017

The National Weather Service in Indianapolis has issued a 

* Flood Warning for 
  the Wabash River at Covington.
* from Thursday afternoon to late Friday night.
* At  9:45 AM Wednesday the stage was 10.7 feet.
* Flood stage is 16.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by tomorrow afternoon and 
  continue to rise to near 16.6 feet by Friday morning.  The river 
  will fall below flood stage by Friday afternoon.
* At 16.0 feet...Low agricultural lands begin to flood.  Backyard 
  flooding of cottages on right bank starts a short distance upstream
  of gage.  Critical stage of Young-Neal Levee is reached. 

&&

LAT...LON 4040 8709 4020 8747 3997 8745 3997 8739
      4017 8737 4033 8709             

$$

INC121-165-167-090342-
/O.NEW.KIND.FL.W.0048.170210T0524Z-170212T0730Z/
/MTZI3.1.ER.170210T0524Z.170210T1800Z.170211T1930Z.NO/
1043 AM EST WED FEB 8 2017

The National Weather Service in Indianapolis has issued a 

* Flood Warning for 
  the Wabash River at Montezuma.
* from late Thursday night to late Saturday night.
* At  9:45 AM Wednesday the stage was 9.1 feet.
* Flood stage is 14.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by early Friday morning and 
  continue to rise to near 15.2 feet by Friday early afternoon.  The 
  river will fall below flood stage by Saturday early afternoon.
* At 14.0 feet...Several hundred acres of bottomlands along the right 
  bank from the mouth of Sugar Creek to northern edge of Montezuma 
  begin to flood.

&&

LAT...LON 3997 8745 3985 8741 3977 8740 3977 8736
      3986 8734 3997 8739             

$$

ILC033-101-INC083-153-090342-
/O.NEW.KIND.FL.W.0049.170211T1800Z-170213T1200Z/
/HUTI2.1.ER.170211T1800Z.170212T0600Z.170213T0000Z.NO/
943 AM CST WED FEB 8 2017

The National Weather Service in Indianapolis has issued a 

* Flood Warning for 
  the Wabash River at Hutsonville Legacy Power Plant Site.
* from Saturday afternoon to Monday morning.
* Flood stage is 16.0 feet.
* Forecast...The river is forecast to have a maximum value of 16.3 
  feet early Sunday morning.
* At 16.0 feet...Old Darwin Road and a few low rural roads between 
  York and Hutsonville, Illinois begin to flood.  Agricultural 
  flooding begins along portions of the river.

&&

LAT...LON 3932 8763 3922 8762 3914 8768 3912 8762
      3923 8754 3930 8757             

$$

ILC033-101-INC083-153-090342-
/O.NEW.KIND.FL.W.0050.170212T1200Z-170213T0600Z/
/RVTI3.1.ER.170212T1200Z.170212T1200Z.170212T1800Z.NO/
1043 AM EST WED FEB 8 2017

The National Weather Service in Indianapolis has issued a 

* Flood Warning for 
  the Wabash River at Riverton.
* from Sunday morning to late Sunday night.
* At 10:00 AM Wednesday the stage was 9.9 feet.
* Flood stage is 15.0 feet.
* Minor flooding is forecast.
* Forecast...The river is expected to rise to near flood stage Sunday
  morning.
* At 16.0 feet...Some agricultural lands underwater.  A few rural 
  roads in Crawford County, Illinois close as water backs up Minnow 
  Slough.  High water affects campground at Leaverton Park in 
  Palestine.  A few private roads near the Gill Township levee in 
  Sullivan County may flood.  Water level is at the top of most 
  makeshift levees.

&&

LAT...LON 3913 8767 3898 8759 3885 8756 3886 8750
      3899 8748 3913 8761             

$$
3 follow-up statements
704 
WGUS83 KIND 090206
FLSIND
FLOOD STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
905 PM EST WED FEB 8 2017

...A Flood Warning continues for portions of the following rivers in 
Indiana...

  Wabash River...



.Lowland flooding will return to portions of the Wabash River in
western Indiana.  Flood crests will be lower than those experienced
in late January and will range from bankfull to a few feet above
flood stage.  Flooding will affect low agricultural land and some
river parks. 

Rainfall of 1 to 2 inches occurred in much of northern Indiana since
Monday afternoon.


Precautionary/Preparedness Actions...

Motorists should never drive into flood water. Turn around and go 
another way. Keep children away from flooded areas. Recreational and 
agricultural interests should remain alert to changing river 
conditions.

For detailed flood information go to weather.gov/ind on the web and 
click on rivers and lakes.



INC045-121-157-165-171-100205-
/O.EXT.KIND.FL.W.0046.170209T0159Z-170210T1930Z/
/LAFI3.1.ER.170209T0136Z.170209T1200Z.170210T0730Z.NO/
905 PM EST WED FEB 8 2017

The Flood Warning continues for
  The Wabash River at Lafayette.
* from this evening to Friday afternoon.
* At  8:46 PM Wednesday the stage was 11.0 feet.
* Flood stage is 11.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 11.7 feet by 
  tomorrow morning. The river will fall below flood stage early 
  Friday morning.
* At 12.0 feet...High water affects a few low river cabins and county 
  roads.

&&

LAT...LON 4056 8673 4048 8688 4040 8709 4033 8709
      4040 8688 4054 8670             

$$

INC045-121-165-171-100204-
/O.CON.KIND.FL.W.0047.170209T2230Z-170211T1048Z/
/CVGI3.1.ER.170209T2230Z.170210T0600Z.170210T2248Z.NO/
905 PM EST WED FEB 8 2017

The Flood Warning continues for
  The Wabash River at Covington.
* from Thursday afternoon to late Friday night.
* At  8:45 PM Wednesday the stage was 12.4 feet.
* Flood stage is 16.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by tomorrow afternoon and 
  continue to rise to near 16.6 feet by Friday morning.  The river 
  will fall below flood stage by Friday afternoon.
* At 16.0 feet...Low agricultural lands begin to flood.  Backyard 
  flooding of cottages on right bank starts a short distance upstream
  of gage.  Critical stage of Young-Neal Levee is reached. 

&&

LAT...LON 4040 8709 4020 8747 3997 8745 3997 8739
      4017 8737 4033 8709             

$$

INC121-165-167-100204-
/O.CON.KIND.FL.W.0048.170210T0524Z-170212T0730Z/
/MTZI3.1.ER.170210T0524Z.170210T1800Z.170211T1930Z.NO/
905 PM EST WED FEB 8 2017

The Flood Warning continues for
  The Wabash River at Montezuma.
* from late Thursday night to late Saturday night.
* At  8:45 PM Wednesday the stage was 9.7 feet.
* Flood stage is 14.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by early Friday morning and 
  continue to rise to near 15.2 feet by Friday early afternoon.  The 
  river will fall below flood stage by Saturday early afternoon.
* At 14.0 feet...Several hundred acres of bottomlands along the right 
  bank from the mouth of Sugar Creek to northern edge of Montezuma 
  begin to flood.

&&

LAT...LON 3997 8745 3985 8741 3977 8740 3977 8736
      3986 8734 3997 8739             

$$

ILC033-101-INC083-153-100204-
/O.CON.KIND.FL.W.0049.170211T1800Z-170213T1200Z/
/HUTI2.1.ER.170211T1800Z.170212T0600Z.170213T0000Z.NO/
805 PM CST WED FEB 8 2017

The Flood Warning continues for
  The Wabash River at Hutsonville Legacy Power Plant Site.
* from Saturday afternoon to Monday morning.
* Flood stage is 16.0 feet.
* Forecast...The river is forecast to have a maximum value of 16.3 
  feet early Sunday morning.
* At 16.0 feet...Old Darwin Road and a few low rural roads between 
  York and Hutsonville, Illinois begin to flood.  Agricultural 
  flooding begins along portions of the river.

&&

LAT...LON 3932 8763 3922 8762 3914 8768 3912 8762
      3923 8754 3930 8757             

$$

ILC033-101-INC083-153-100204-
/O.CON.KIND.FL.W.0050.170212T1200Z-170213T0600Z/
/RVTI3.1.ER.170212T1200Z.170212T1200Z.170212T1800Z.NO/
905 PM EST WED FEB 8 2017

The Flood Warning continues for
  The Wabash River at Riverton.
* from Sunday morning to late Sunday night.
* At  8:00 PM Wednesday the stage was 9.8 feet.
* Flood stage is 15.0 feet.
* Forecast...The river is expected to rise to near flood stage Sunday
  morning.
* At 16.0 feet...Some agricultural lands underwater.  A few rural 
  roads in Crawford County, Illinois close as water backs up Minnow 
  Slough.  High water affects campground at Leaverton Park in 
  Palestine.  A few private roads near the Gill Township levee in 
  Sullivan County may flood.  Water level is at the top of most 
  makeshift levees.

&&

LAT...LON 3913 8767 3898 8759 3885 8756 3886 8750
      3899 8748 3913 8761             

$$
883 
WGUS83 KIND 091601
FLSIND
FLOOD STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1101 AM EST THU FEB 9 2017

...A Flood Warning continues for portions of the following river in 
Indiana...

  Wabash River...

.Lowland flooding has and will return to portions of the Wabash 
River in western Indiana. The flood crest is approaching Covington 
and will be lower than crests experienced in late January. Expect 
crests to range from bankfull to within a foot above flood stage.  
Flooding will affect low agricultural land and some river parks. 


Precautionary/Preparedness Actions...

Motorists should never drive into flood water. Turn around and go 
another way. Keep children away from flooded areas. Recreational and 
agricultural interests should remain alert to changing river 
conditions.

For detailed flood information go to weather.gov/ind on the web and 
click on rivers and lakes.



INC045-121-157-165-171-101330-
/O.EXT.KIND.FL.W.0046.000000T0000Z-170210T1330Z/
/LAFI3.1.ER.170209T0136Z.170209T0931Z.170210T0130Z.NO/
1101 AM EST THU FEB 9 2017

The Flood Warning continues for
  The Wabash River at Lafayette.
* until Friday morning.
* At 10:30 AM Thursday the stage was 11.4 feet.
* Flood stage is 11.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by 
  this evening.
* At 11.0 feet...Flooding of low agricultural land begins in western 
  part of Tippecanoe County.

&&

LAT...LON 4056 8673 4048 8688 4040 8709 4033 8709
      4040 8688 4054 8670             

$$

INC045-121-165-171-101600-
/O.EXT.KIND.FL.W.0047.170209T2308Z-170210T1800Z/
/CVGI3.1.ER.170209T2308Z.170210T0000Z.170210T0600Z.NO/
1101 AM EST THU FEB 9 2017

The Flood Warning continues for
  The Wabash River at Covington.
* from this evening to Friday afternoon.
* At  9:45 AM Thursday the stage was 14.7 feet.
* Flood stage is 16.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by this evening and continue to 
  rise to near 16.1 feet by this evening.  The river will fall below 
  flood stage by after midnight tomorrow.
* At 16.0 feet...Low agricultural lands begin to flood.  Backyard 
  flooding of cottages on right bank starts a short distance upstream
  of gage.  Critical stage of Young-Neal Levee is reached. 

&&

LAT...LON 4040 8709 4020 8747 3997 8745 3997 8739
      4017 8737 4033 8709             

$$

INC121-165-167-101600-
/O.EXT.KIND.FL.W.0048.170210T0700Z-170211T1200Z/
/MTZI3.1.ER.170210T0700Z.170210T1200Z.170211T0000Z.NO/
1101 AM EST THU FEB 9 2017

The Flood Warning continues for
  The Wabash River at Montezuma.
* from late tonight to Saturday morning.
* At  9:45 AM Thursday the stage was 11.2 feet.
* Flood stage is 14.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by after midnight tomorrow and 
  continue to rise to near 14.5 feet by tomorrow morning.  The river 
  will fall below flood stage by tomorrow evening.
* At 14.0 feet...Several hundred acres of bottomlands along the right 
  bank from the mouth of Sugar Creek to northern edge of Montezuma 
  begin to flood.

&&

LAT...LON 3997 8745 3985 8741 3977 8740 3977 8736
      3986 8734 3997 8739             

$$
379 
WGUS83 KIND 100204
FLSIND
FLOOD STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
904 PM EST THU FEB 9 2017

...A Flood Warning continues for portions of the following rivers in 
Indiana...

  Wabash River...


.The Wabash River at Covington and Montezuma are forecast to crest 
below flood stage in western Indiana.  The Wabash River at
Lafayette has crested and fallen below flood stage.

Precautionary/Preparedness Actions...

Motorists should never drive into flood water. Turn around and go 
another way. Keep children away from flooded areas. Recreational and 
agricultural interests should remain alert to changing river 
conditions.

For detailed flood information go to weather.gov/ind on the web and 
click on rivers and lakes.



INC045-121-157-165-171-100234-
/O.CAN.KIND.FL.W.0046.000000T0000Z-170210T1330Z/
/LAFI3.1.ER.170209T0136Z.170209T0931Z.170209T2305Z.NO/
904 PM EST THU FEB 9 2017

The Flood Warning is cancelled for
  The Wabash River at Lafayette.
* At  8:30 PM Thursday the stage was 10.9 feet.
* Flood stage is 11.0 feet.
* Fell below flood stage at  6:05 PM Thursday.
* Forecast...The river will continue to fall to 9.3 feet by Saturday 
  morning.
* At 11.0 feet...Flooding of low agricultural land begins in western 
  part of Tippecanoe County.

&&

LAT...LON 4056 8673 4048 8688 4040 8709 4033 8709
      4040 8688 4054 8670             

$$

INC045-121-165-171-100234-
/O.CAN.KIND.FL.W.0047.000000T0000Z-170210T1800Z/
/CVGI3.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
904 PM EST THU FEB 9 2017

The Flood Warning is cancelled for
  The Wabash River at Covington.
* At  8:45 PM Thursday the stage was 15.4 feet.
* Flood stage is 16.0 feet.
* Forecast...The river crested below flood stage at 15.4 feet. The 
  river will fall to 14.3 feet by .
* At 16.0 feet...Low agricultural lands begin to flood.  Backyard 
  flooding of cottages on right bank starts a short distance upstream
  of gage.  Critical stage of Young-Neal Levee is reached. 

&&

LAT...LON 4040 8709 4020 8747 3997 8745 3997 8739
      4017 8737 4033 8709             

$$

INC121-165-167-100234-
/O.CAN.KIND.FL.W.0048.000000T0000Z-170211T1200Z/
/MTZI3.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
904 PM EST THU FEB 9 2017

The Flood Warning is cancelled for
  The Wabash River at Montezuma.
* At  8:45 PM Thursday the stage was 12.5 feet.
* Flood stage is 14.0 feet.
* Forecast...The river will crest below flood stage at 13.2 feet 
  tomorrow morning.
* At 14.0 feet...Several hundred acres of bottomlands along the right 
  bank from the mouth of Sugar Creek to northern edge of Montezuma 
  begin to flood.

&&

LAT...LON 3997 8745 3985 8741 3977 8740 3977 8736
      3986 8734 3997 8739             

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Indianapolis, IN wrote its last area forecast discussion before this river flood warning went out at Feb 8, 9:09 AM EST, 1 hour 34 minutes earlier.

Area forecast discussion, Feb 8, 9:09 AM EST, 1 hour 34 minutes before
Area Forecast Discussion
National Weather Service Indianapolis IN
909 AM EST Wed Feb 8 2017

.UPDATE...
The AVIATION Section has been updated below.

&&

.SYNOPSIS...
Issued at 350 AM EST Wed Feb 8 2017

An upper level disturbance will move through the region today,
producing snowfall across northern portions of central Indiana, a
mix of rain and snow across central areas, and mainly rain across
the south. Light accumulations of 1-3 inches will be possible
across the north with isolated higher amounts. High pressure will
then keep the area dry and cool through the end of the work week.
A frontal system over the weekend will bring the next opportunity
for rainfall to the area.

&&

.NEAR TERM /Today and Tonight/...
Issued at 350 AM EST Wed Feb 8 2017

Focus today is on the potential for accumulating snowfall with an
upper level disturbance moving through the region.

Strong frontogenetic forcing will accompany the wave as it moves
through the area today, and cross sections depict some negative
equivalent potential vorticity, thus banding will be a concern for
this event, which could inflate totals in some areas, but also
create significant gradients of snow totals over short distances.
The dendritic growth zone is sufficiently deep at around 100 mb
through much of the day.

There are several additional sources of uncertainty, including
just how warm max temperatures will get. Leaned well to the cool
side of the guidance envelope with precipitation and widespread
cloud cover, along with ongoing low level cold advection
throughout the day, which should prevent significant diurnal
rises.

Another potential wrench in the works will be ground temperatures.
Recent warmth has eliminated any frozen ground, which will cause
snow to initially melt as it falls. However, if banding can
produce enhanced snowfall rates, this may be overwhelmed later in
the day.

Borderline surface temperatures will also have a significant
impact on where the rain/snow line sets up. As of now, it appears
that rain will mix with snow along the 70 corridor, with
predominantly snow north and predominantly rain south prior to
cooling late this afternoon and evening promoting a changeover to
all snow as precipitation winds down tonight.

Total forecast amounts are a bit borderline, but given potential
for some impact to the evening commute, possibility of banding
inflating totals, and in concert with neighbors, have decided on
an advisory north of Indianapolis for 1-3 inches with isolated
higher totals possible.

&&

.SHORT TERM /Thursday through Friday Night/...
Issued at 350 AM EST Wed Feb 8 2017

High pressure will be in control over the area during the short
term and thus dry weather can be expected.

Consensus temperatures appeared reasonable throughout, with minor
tweaks downward north where snowfall accumulation may suppress
temps a bit Thursday and Thursday night.

&&

.LONG TERM /Saturday through Tuesday/...
Issued at 300 AM EST Wed Feb 8 2017

This weekend will be unseasonably mild and mostly wet...while
Monday and Tuesday will be dry and not as mild.

Low pressure over the central plains Saturday will track towards the
southern great lakes Sunday with a trailing cold front pushing across
Indiana late Sunday.  Saturday may start out dry and some models
have trended a little slower in bringing rain chances our way
Saturday.  Will keep low chance POPS most areas Saturday afternoon
for now.

Better chances of showers will occur Saturday night and Sunday
afternoon with strong warm advection ahead of the low Saturday
night and with the cold front Sunday afternoon.  Will lean
towards the Euro which is a little slower with cold front.
Added a slight chance of thunder southern sections Sunday afternoon.

Chances of showers will end Sunday evening and dry weather will
occur rest of Sunday night through Tuesday as high pressure
builds in behind the cold front.  Highs will be middle 50s
to lower 60s over the weekend and in the 40s north to around
50 south Monday and Tuesday.  Lows will be middle 40s to lower
50s Saturday night and upper 20s to lower 30s early next week.

&&

.AVIATION (Discussion for 081500Z TAF update)...

Issued at 910 AM EST Wed Feb 8 2017

Only minor changes needed. Previous discussion follows.

MVFR will be the primary flight category through early afternoon at
most sites, with a period of IFR likely this afternoon/evening.

An upper level disturbance will produce precipitation across the
area today, which will be primarily snow at LAF, a mix of rain and
snow changing over to snow at IND/HUF, and mainly rain changing to
snow late in the day/evening at BMG.

Visibilities may drop into IFR during the most intense
precipitation.

Winds will generally be northerly throughout the period, between
340-030 degrees, generally 10-12KT or less.

&&

.IND WATCHES/WARNINGS/ADVISORIES...
Winter Weather Advisory until 8 PM EST this evening for INZ021-
028>031-035>042.

&&

SYNOPSIS...NIELD
NEAR TERM...NIELD
SHORT TERM...NIELD
LONG TERM...JH
AVIATION...NIELD/JK
Hazardous weather outlook, Feb 8, 5:10 AM EST, 5 hours 33 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
510 AM EST Wed Feb 8 2017

INZ021-028>031-035>042-091100-
CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY-BOONE-
TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-
INCLUDING THE CITIES OF...LAFAYETTE...FRANKFORT...KOKOMO...
CRAWFORDSVILLE...ANDERSON...MUNCIE
510 AM EST Wed Feb 8 2017

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA.

.DAY ONE...TODAY AND TONIGHT.

OUTLOOK: A winter weather advisory is in effect from 11 AM to 8 PM
today. Snow will develop today and then end this evening.
Accumulations will be 1 to 3 inches and travel may become
difficult.

HAZARDS: SNOW and slick roads.

TIMING: Late morning through early evening.

DISCUSSION: An upper weather disturbance will bring snow and
colder temperatures today. Visibilities may drop briefly and
travel may become difficult at times later today.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

OUTLOOK: NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

DISCUSSION: High pressure will bring dry weather Thursday through
early Saturday. There is a chance of showers over the
weekend...then dry again early next week.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

&&

MORE INFORMATION, ALONG WITH OTHER WEATHER, HYDROLOGICAL AND CLIMATE
INFORMATION CAN BE FOUND AT HTTP://WEATHER.GOV/IND

INZ043>049-051>057-060>065-067>072-091100-
VERMILLION-PARKE-PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-
OWEN-MORGAN-JOHNSON-SHELBY-RUSH-SULLIVAN-GREENE-MONROE-BROWN-
BARTHOLOMEW-DECATUR-KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS-
INCLUDING THE CITIES OF...INDIANAPOLIS...TERRE HAUTE...SHELBYVILLE...
BLOOMINGTON...COLUMBUS...VINCENNES...BEDFORD...SEYMOUR
510 AM EST Wed Feb 8 2017

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA.

.DAY ONE...TODAY AND TONIGHT.

OUTLOOK: Rain or mixed rain and snow will change to all snow by
late afternoon. Accumulations around an inch are possible along
the I70 corridor with little or no accumulation further south.

HAZARDS: SNOW.

TIMING: Mainly this afternoon and very early tonight.

DISCUSSION: An upper weather disturbance will bring mixed rain and
snow to the southern half of central Indiana later today.
Temperatures will be much colder today and tonight.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

OUTLOOK: There is a slight chance of thunderstorms Sunday
afternoon along and south of a Sullivan to Richmond line. We are
not expecting any severe thunderstorms at this time.

DISCUSSION: High pressure over the northern plains will move east
east across Indiana by Friday. Low pressure moving from the
central plains to the great lakes will bring showers late Saturday
and Sunday. There is a slight chance of thunderstorms over
southern sections late Sunday Sunday as a cold front pushes south
across Indiana. High pressure will build into our region early
next week.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

&&

MORE INFORMATION, ALONG WITH OTHER WEATHER, HYDROLOGICAL AND CLIMATE
INFORMATION CAN BE FOUND AT HTTP://WEATHER.GOV/IND

JH

The office that day

Everything else NWS Indianapolis, IN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 8, 3:33 AM ESTWinter Weather AdvisoryINDBoone, Carroll, Clinton, Delaware, Fountain, Hamilton and 14 more18 hr
Feb 8, 10:43 AM ESTRiver Flood WarningINDFountain, Parke, Vermillion, Warren67 hr
Feb 8, 10:43 AM ESTRiver Flood WarningINDParke, Vermillion, Vigo4 days
Feb 8, 10:43 AM ESTRiver Flood WarningINDKnox, Sullivan5 days
Feb 8, 10:43 AM ESTRiver Flood WarningINDKnox, Sullivan5 days

Nearby

River Flood Warnings in Indiana, 2017Every river flood warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.